Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2017, Number 37, Pages 100–106 (Mi pdm595)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical Foundations of Informatics and Programming

On generic complexity of decidability problem for Diophantine systems in the Skolem's form

A. N. Rybalovab

a Omsk State University, Omsk, Russia
b Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: Generic-case approach to algorithmic problems was suggested by Miasnikov, Kapovich, Schupp and Shpilrain in 2003. This approach studies behavior of an algorithm on typical (almost all) inputs and ignores the rest of inputs. This approach has applications in cryptography where it is required that algorithmic problems must be difficult for almost all inputs. Romankov in 2012 shows that the basic encryption functions of many public key cryptographic systems, among which the RSA system and systems, based on the intractability of the discrete logarithm problem, can be written in the language of Diophantine equations. The effective generic decidability of these equations leads to hacking of corresponding systems, therefore it is actual to study the generic complexity of the decidability problem for Diophantine equations in various formulations. For example, Rybalov in 2011 proved that the Hilbert's tenth problem remains undecidable on strongly generic subsets of inputs in the representation of Diophantine equations by so-called arithmetic schemes. In this paper, we study generic complexity of the Hilbert's tenth problem for systems of Diophantine equations in the Skolem's form. We construct generic polynomial algorithm for determination of solvability of such systems over natural numbers (without zero). We prove strongly generic undecidability of this problem for systems over integers and over natural numbers with zero.

Keywords: generic complexity, diophantine equations.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-41-04312


DOI: https://doi.org/10.17223/20710410/37/8

Full text: PDF file (629 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.52

Citation: A. N. Rybalov, “On generic complexity of decidability problem for Diophantine systems in the Skolem's form”, Prikl. Diskr. Mat., 2017, no. 37, 100–106

Citation in format AMSBIB
\Bibitem{Ryb17}
\by A.~N.~Rybalov
\paper On generic complexity of decidability problem for Diophantine systems in the Skolem's form
\jour Prikl. Diskr. Mat.
\yr 2017
\issue 37
\pages 100--106
\mathnet{http://mi.mathnet.ru/pdm595}
\crossref{https://doi.org/10.17223/20710410/37/8}


Linking options:
  • http://mi.mathnet.ru/eng/pdm595
  • http://mi.mathnet.ru/eng/pdm/y2017/i3/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Rybalov, “O genericheskoi nerazreshimosti desyatoi problemy Gilberta dlya polinomialnykh derevev”, PDM, 2019, no. 44, 107–112  mathnet  crossref  elib
    2. A. V. Seliverstov, “O dvoichnykh resheniyakh sistem uravnenii”, PDM, 2019, no. 45, 26–32  mathnet  crossref
    3. A. Rybalov, “On a generic turing reducibility of computably enumerable sets”, Xii International Scientific and Technical Conference Applied Mechanics and Systems Dynamics, Journal of Physics Conference Series, 1210, IOP Publishing Ltd, 2019, 012122  crossref  isi  scopus
  • Прикладная дискретная математика
    Number of views:
    This page:92
    Full text:23
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021